MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 80617
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event date: the event date was not provided, the first date of the month of the aware date was applied.
 
Event or Problem Description
It was noted that the sterile packaging of the product was contaminated with hair.A 130/20 renegade stc 18 was selected for use for the procedure.Prior to the procedure, upon opening the sterile pack of the reported product, a hair was found inside the package.
 
Additional Manufacturer Narrative
Event date: the event date was not provided, the first date of the month of the aware date was applied.Device evaluated by mfr: the device was returned for analysis.Returned product consisted of a renegade stc-18 micro-catheter in the original packaging and in the unopened sterile pouch.Examination of the packaging showed no damage.The devices pouch was removed from the cardboard box.The sterile pouch was examined for any damage.No damage was noticed on the pouch.It was noticed in the pouch a hair was present.The hair length was approximately 2.5cm long.Inspection of the remainder of the device, except for the foreign material observed revealed no other damage or irregularities.
 
Event or Problem Description

Brand Name
RENEGADE STC 18
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8515828
Report Number2134265-2019-03898
Device Sequence Number11452792
Product Code DQO
UDI-Device Identifier08714729444442
UDI-Public08714729444442
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K023681
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2021
Device Model Number80617
Device Catalogue Number80617
Device Lot Number0022314141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2019
Initial Date Received by Manufacturer 03/28/2019
Supplement Date Received by Manufacturer05/10/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date06/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1